# SDR 96ZZZX2540

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Out Of Adjust
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENGINE WOULD NOT MAKE TARGET EPR (1.95) N1 INDICATED 847 DEGREES WITH LEFT THROTTLE ALL THE WAY TO STOP (N2, FUEL FLOW, EGT APPEARED NORMAL ON NR 1 ENGINE).  EPR WOULD ONLY MAKE 1.84 THROTTLE FULL FORWARD.  TRIMMED NR 1 ENGINE TO MM REF 71-00, PAGE 549, FIGURE 508, SHEET 11.
